# SDR SWAA2022032979627

- Difficulty date: March 2, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-22; AFT PIT STA 772; BL0; FLOOR SPLICE STRAP; UPPER SURFACE; CORROSION AT 1EA FASTENER HOLE; MRK'D. (SECONDARY STRUCTURE) ATA-53-98 / [01] VERIFIED REPLACEMENT PART AS 149A9401-4; IAW AIPC 53-42-11-26; ITEM # 955. REMOVED AND REPLACED ON A/C IAW AMM 25-52-10-400-801. A-TAG # KZ2237;[02] VERIFIED STEP 1 AUDIT C/W
